# SDR SWAA2016022549366

- Difficulty date: October 23, 2015
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 64,827 hours, 52,105 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 65C274212
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR WEB, UPPER FWD WING ROOT FITTING, CRACKED AT INBD HOLE AT RSS 139, FWD EDGE OF HOLE AT 7 O CLOCK POSITION.  REPAIRED FITTING IAW EA.
